# SDR FDEA201107152949

- Difficulty date: July 15, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,784 hours, 14,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 36,799 hours, 8,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.1875 INCH CRACK EXIST ON THE UPPER SURFACE OF THE INBD FLAP AT APPROX STA 25.875  COMPLIED WITH PT1 OF EA 1-0550-153068  ON 7/22/11 AT AREA FLAP.  EA 1-5750-153138.   CLEANED UP DAMAGED AREA AS REQUIRED AND FABRICATED DOUBLER.  ALODINE, AND PRIMED IAW SRM 57-50-01, FIG 201. COMPLETED REPAIR OF RT INBD FLAP TOP SKIN IAW REF 57-00-01, FIG 201 OF SRM.
